# SDR AALA20120502008

- Difficulty date: May 2, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 8,244 hours, 3,146 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Motor
- Condition: Inoperative
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED DURING CLIMBOUT THE SPEED TRIM TAIL LIGHT AND STAB OUT OF TRIM LIGHT ILLUMINATED WHEN THE AUTO PILOT WAS TURNED ON.  THE AUTO PILOT WAS DISCONNECTED AND THE ELECTRIC TRIM DID NOT WORK BUT THE HAND TRIM DID.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED STAB TRIM MOTOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
